RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 14–17 (Mi dan44140)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Functors of real interpolation

Yu. A. Brudnyi, N. Ya. Kruglyak

Yaroslavl State University

Full text: PDF file (502 kB)

Bibliographic databases:
UDC: 513.88
Presented: С. М. Никольский
Received: 08.07.1980

Citation: Yu. A. Brudnyi, N. Ya. Kruglyak, “Functors of real interpolation”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 14–17

Citation in format AMSBIB
\Bibitem{BruKru81}
\by Yu.~A.~Brudnyi, N.~Ya.~Kruglyak
\paper Functors of real interpolation
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 14--17
\mathnet{http://mi.mathnet.ru/dan44140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599091}
\zmath{https://zbmath.org/?q=an:0475.46052}


Linking options:
  • http://mi.mathnet.ru/eng/dan44140
  • http://mi.mathnet.ru/eng/dan/v256/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, “Stable interpolation functors”, Funct. Anal. Appl., 19:2 (1985), 133–134  mathnet  crossref  mathscinet  zmath  isi
    2. E. M. Semenov, A. M. Shteinberg, “Norm estimates of operator blocks in Banach lattices”, Math. USSR-Sb., 54:2 (1986), 317–333  mathnet  crossref  mathscinet  zmath
    3. R. F. Bikbaev, “Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type”, Theoret. and Math. Phys., 81:1 (1989), 1011–1017  mathnet  crossref  mathscinet  zmath  isi
    4. E. D. Nursultanov, “A Many-Parameter Interpolation Functor and the Lorentz Space $L_{p\vec{q}}$, $\vec{q}=(q_1,…,q_n)$”, Funct. Anal. Appl., 31:2 (1997), 136–138  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. V. Astashkin, “On the Exact $\mathcal{K}$-Monotonicity of Banach Couples”, Funct. Anal. Appl., 36:3 (2002), 217–219  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. A. Dmitriev, “Ob otsenke konstanty $\mathscr{K}$-delimosti v parakh banakhovykh prostranstv”, Dalnevost. matem. zhurn., 13:2 (2013), 179–191  mathnet
    7. A. M. Zhantakbayeva, E. D. Nursultanov, “Paley inequality for Bellman transform of multiple Fourier series”, Moscow University Mathematics Bulletin, 69:3 (2014), 94–99  mathnet  crossref  mathscinet
  • Number of views:
    This page:45
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020